# SDR 2SQR20110825001

- Difficulty date: August 23, 2011
- Submitted: August 25, 2011
- Operation: General aviation
- Aircraft: N20CA
- Make and model: Beech E33A
- Aircraft serial: CE285
- Aircraft time: 11,508 hours
- Engine: Cont IO550B
- Engine time: 1,275 hours
- Propeller: Mcauly 3A32C406
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Part serial: 7027427
- Condition: Peeling
- Location: Engine
- Part time: 156 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CYLINDER BARREL NICKEL PROCESS PEELED AWAY FROM BARREL AND WAS BROKEN INTO PIECES BY THE RINGS.
